On the rank theorem for matrices

D. Kijne

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

    Original languageEnglish
    Title of host publicationPapers dedicated to J.J. Seidel
    EditorsP.J. Doelder, de, J. Graaf, de, J.H. Lint, van
    Place of PublicationEindhoven
    PublisherTechnische Hogeschool Eindhoven
    Pages229-233
    Number of pages5
    Publication statusPublished - 1984

    Publication series

    NameEUT-Report
    Volume84-WSK-03

    Cite this

    Kijne, D. (1984). On the rank theorem for matrices. In P. J. Doelder, de, J. Graaf, de, & J. H. Lint, van (Eds.), Papers dedicated to J.J. Seidel (pp. 229-233). (EUT-Report; Vol. 84-WSK-03). Eindhoven: Technische Hogeschool Eindhoven.